# SDR MYWA110001

- Difficulty date: January 4, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N753MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28053
- Aircraft time: 21,233 hours, 26,057 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Valve
- Condition: Out Of Adjust
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  APU EGT GAUGE INTERMITTENT.  FOUND THE CIRCUIT RESISTANCE VALVE TOO HIGH.  ADJUSTED VALVE.  SYSTEM OPERATION NORMAL.
